Keyword : binary threshold sequences


Binary Threshold Sequences Derived from Carmichael Quotients with Even Numbers Modulus
Chenhuang WU Zhixiong CHEN Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/07/01
Vol. E95-A  No. 7 ; pp. 1197-1199
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
Fermat quotientsCarmichael quotientsfinite fieldsbinary threshold sequenceslinear complexity
 Summary | Full Text:PDF(75.5KB)